# SDR C8GA2010000016

- Difficulty date: August 23, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N755DH
- Make and model: Boeing 727225
- Aircraft serial: 21857
- Aircraft time: 45,978 hours, 35,902 cycles
- Engine: Pwa JT8D15
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Part time: 45,978 hours, 35,902 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSPECTIONS CORROSION WAS NOTED AT THE LT WING, LOWER SKIN FWD OF FRONT SPAR WS 250-287 BEHIND THE NR1 & NR2 KRUGER FLAP. CORROSION FOUND TO BE OUT OF LIMITS.   PERFORMED BLEND-OUT IAW RES-W1 NR 2002564-12 LOSS OF MATERIAL IS .095". NO OTHER DEFECTS WERE NOTED. ACFT WAS RETURNED TO SERVICE.
